# SDR USAA030239

- Difficulty date: October 26, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L3 Door
- Part time: 9,631 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND DOOR SKIN CRACKED 2.5 INCH, L3 DOOR UPPER FORWARD CORNER OF EXT DOOR SKIN.  IDENT PART CHANGE AND INSTALLED WITH FASTENERS PER SRM 52-42-11.  (M)
